# SDR SCNA09004

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N807SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33016
- Aircraft time: 19,700 hours, 7,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION MAINTENANCE FOUND THE RT FWD OVERWING EXIT EMERGENCY BATTERY PACK TO HAVE FAILED IT'S CAPACITY CHECK.  MAINTENANCE THEN REPLACED THE BATTERY PACK AND THE OPERATIONAL CHECK IS NORMAL.
